RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 1974 Volume 19, Number 2, Pages 186–200 (Mi tmf3577)

This article is cited in 14 papers

Equations for higher Legendre transforms in terms of 1-irreducible vertices

A. N. Vasil'ev, A. K. Kazanskii, Yu. M. Pis'mak

Leningrad State University

Abstract: For the functional Legendre transforms [2, 3] of arbitrary order equations are obtained in which 1-irreducible (and not simply connected) vertices are regarded as independent variables; their iterative solution is represented by skeleton graphs with 1-irreducible $n$-leg diagrams at their vertices. In this manner any $n$-leg vertex can be represented as the sum of a “bare” vertex and skeleton graphs of this type.

Received: 12.03.1973


 English version:
Theoretical and Mathematical Physics, 1974, 19:2, 443–453


© Steklov Math. Inst. of RAS, 2025